Contract grant sponsor: Deutsche Forschungsgemeinschaft and Landau Center (to Y.K.).
Locally Symmetric Graphs of Girth 4
Article first published online: 31 AUG 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 1, pages 44–65, May 2013
How to Cite
Perles, M. A., Martini, H. and Kupitz, Y. S. (2013), Locally Symmetric Graphs of Girth 4. J. Graph Theory, 73: 44–65. doi: 10.1002/jgt.21657
- Issue published online: 5 MAR 2013
- Article first published online: 31 AUG 2012
- Manuscript Revised: 6 FEB 2012
- Manuscript Received: 4 JUN 2009
- Deutsche Forschungsgemeinschaft and the Landau Center